Profunctors in Mal'tsev categories and fractions of functors

Giuseppe Metere, Giuseppe Metere, Enrico M. Vitale, Sandra Mantovani

Risultato della ricerca: Article

6 Citazioni (Scopus)

Abstract

We study internal profunctors and their normalization under various conditions on the base category. In the Mal'tsev case we give an easy characterization of profunctors. Moreover, when the base category is regular with any regular epimorphism effective for descent, we characterize those profunctors which are fractions of internal functors with respect to weak equivalences. (C) 2012 Elsevier B.V. All rights reserved.
Lingua originaleEnglish
pagine (da-a)1173-1186
Numero di pagine14
RivistaJournal of Pure and Applied Algebra
Volume217
Stato di pubblicazionePublished - 2013

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Entra nei temi di ricerca di 'Profunctors in Mal'tsev categories and fractions of functors'. Insieme formano una fingerprint unica.

  • Cita questo

    Metere, G., Metere, G., Vitale, E. M., & Mantovani, S. (2013). Profunctors in Mal'tsev categories and fractions of functors. Journal of Pure and Applied Algebra, 217, 1173-1186.